# SDR REXA201100352

- Difficulty date: June 6, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Aircraft time: 24,346 hours, 21,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOURTH FASTENER AFT OF FS 473 IN S-5L HAS LIGHTNING STRIKE DAMAGE TO COUNTERSINK .1"L X 0.05" X 0.010" MAX DEPTH.  REPAIRED IAW BOMBARDIER REO 601R-53-00-419 REPAIR 4.
